Bivariate Bonferroni inequalities.
Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 220-225
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bivariate binomial moments, bivariate Bonferroni bounds, bivariate Bonferroni-type inequalities
@article{AM2_1992__44_1_137493,
author = {Min-Young Lee},
title = {Bivariate {Bonferroni} inequalities.},
journal = {Aequationes mathematicae},
pages = {220--225},
year = {1992},
volume = {44},
number = {1},
zbl = {0764.60021},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137493/}
}
Min-Young Lee. Bivariate Bonferroni inequalities.. Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 220-225. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137493/